# SDR ASAA2023071844120

- Difficulty date: July 18, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 3,544 hours, 1,001 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSIT ON HF#1, HOWEVER,ABLE TO RECEIVE ON HF#1.HF#2 OPERATING NORMALLY. GROUNDED - YES. ON DEFERRAL.
